# SDR AALA20012182

- Difficulty date: December 27, 2001
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 19D INOPERATIVE.  CONNECTED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
